On nonmeasurable sets
Doklady Akademii Nauk, Tome 232 (1977) no. 5, pp. 1028-1030
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_232_5_a12,
author = {A. B. Kharazishvili},
title = {On nonmeasurable sets},
journal = {Doklady Akademii Nauk},
pages = {1028--1030},
year = {1977},
volume = {232},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a12/}
}
A. B. Kharazishvili. On nonmeasurable sets. Doklady Akademii Nauk, Tome 232 (1977) no. 5, pp. 1028-1030. http://geodesic.mathdoc.fr/item/DAN_1977_232_5_a12/